Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: S
Number of items: 1.


Shaddick, G., Choo, Louise L., Walker, Stephen G. (2007) Modelling correlated count data with covariates. Journal of Statistical Computational and Simulation, 77 (11). pp. 945-954. ISSN 0094-9655. (doi:10.1080/10629360600851974) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:2789)

This list was generated on Mon Jul 13 00:05:01 2020 BST.